# SDR SWAA2022101049099

- Difficulty date: September 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500+10 - BS500B LBL23. / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT CARGO BAY BS 500+10 AND BS 500B LBL32 AT DISCREPANCY AREA BS.500+10 L=1.500' W=0.700' D=0.011 ORIGINAL THICKNESS 0.040 REMAINING MAT 0.029 MAT LOSS 0.011 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 USED TOOL ID ATS 1672 DUE 03/2023 VERIFIED SRM APPLICABILITY AND OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A2;[02] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT CARGO BAY BS 500+10 AND BS 500B LBL23 AT DISCREPANCY AREA BS.500+10 L=1.500' W=0.700' D=0.011 ORIGINAL THICKNESS 0.040 REMAINING MAT 0.029 MAT LOSS 0.011 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 USED TOOL ID ATS 1672 DUE 03/2023 VERIFIED SRM APPLICABILITY AND OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A2;[03] CORRECTED STATEMENT 1;[04] VERIFIED CORRECTIVE ACTION 2;[05] FABRICATED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS.400-500D FROM BAC1496-444#7075T62 LOT#1490548-1 AND SIDEPLATE REPAIR AT FLOOR PANEL SPLICE IAW SRM 53-00-53-2R-6 AND DWG 143A7501 OK TO APPLY A CHEMICAL CONVERSION COATING AND PRIMER;
